# SDR DALA2017020701019

- Difficulty date: February 1, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 59,057 hours, 32,162 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Not Reported
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT AND CABIN DURING LANDING ROLLOUT.  DISSIPATED RAPIDLY.  REMOVED AND REPLACED COALESCER BAGS PERFORMED DUCT BURNOUT.  AIRCRAFT OKAY FOR SERVICE.
